# SDR CALA9700757

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT STA 312 LBL 12.  THE SUPPORT WAS REMOVED AND A NEW SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 53-10-2, FIGURE 7, 51-20-0 AND 51-10-2.
